| Model Number |
UH400U |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
According to the information received, the bottom left is not recognizing coagulating and during a procedure it sparked.No death or (unanticipated) serious deterioration in state of health reported.